Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第35巻 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/811

Title: Rational Cycles on Abelian Varieties IV
Authors: Murasaki, Takeaki
Issue Date: 1987
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 35, 9-15 (1987)
URI: http://hdl.handle.net/10087/811
Appears in Collections:第35巻 (1987)

Files in This Item:

File Description SizeFormat
ares035009.pdf157.95 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2010  Duraspace - Feedback